# SDR IXXA05SMN100S

- Difficulty date: June 27, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Xw 6.000
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, LH WING.- SLANT PANEL UPPER PART CORRODED, XW 6.000 PERFORMED MAJOR REPAIR IAW DC-8 SRM 57-2-1 FIG. 37, EO SEMAN Nº 2005847 DATE 06-16-05. REMOVED FASTENERS IAW DC-8 SRM 51-1-21 PAGE 1, DC-8 SRM 51-1-20D PAGE 21. SMOOTHED, PERFORMED BLEND OUT TO CORRODED AREA IAW DC-8 SRM 51-1-8 PAGES 17-18. FOUND OUT OF LIMITS IAW DC-8 SRM 57-2-1 PAGES 11, 12. FABRICATED REPAIR DOUBLER (ALCLAD 7075 T6 0.125”) IAW DC-8 SRM 57-2-1 FIG. 37. CLEANED, TREATED AND PRIMED AREA NEW REPAIR DOUBLER INTERNAL PART IAW DC-8 SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-12. INSTALLED REPAIR DOUBLER WITH NEW FASTENERS IAW DC-8 SRM 57-2-1 FIG. 37, DC-8 SRM 51-1-20D PAGE 9, DC-8 SRM 51
